# SDR AALA202205021868

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A300*
- Aircraft serial: 6222
- Aircraft time: 24,787 hours, 7,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT SINGLE SEAT FLASHLIGHT INOPERATIVE. REPLACED BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
